# SDR DXTA200702581

- Difficulty date: October 29, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 9,333 hours, 7,682 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN496
- Condition: Reads High
- Location: Lt Mlg
- Part time: 9,333 hours, 7,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOST CABIN PRESSURIZATION AT FL290. CABIN PRESSURE ROSE TO 13500 PA AND STABILIZED. ON DESCENT, CABIIN  PRESSURE DESCENDED WITH THE AIRCRAFT ALTITUDE.  FOUND LT SQUAT SWITCH TO HAVE HIGH RESISTANCE AND CHANGING WITH PRESSURE ON ARM. REPLACED SWITCH WITH NEW IAW 560 MM 32-61-00. OPS CKED GOOD.
